Header logo is

Bubbles, gating, and anesthetics in ion channels

2008

Article

icm


Author(s): Roth, R. and Gillespie, D. and Nonner, W. and Eisenberg, R.E.
Journal: Biophysical Journal
Volume: 94
Number (issue): 11
Pages: 4282--4298
Year: 2008

Department(s): Theory of Inhomogeneous Condensed Matter
Bibtex Type: Article (article)

Language: eng

BibTex

@article{escidoc:1575631,
  title = {Bubbles, gating, and anesthetics in ion channels},
  author = {Roth, R. and Gillespie, D. and Nonner, W. and Eisenberg, R.E.},
  journal = {Biophysical Journal},
  volume = {94},
  number = {11},
  pages = {4282--4298},
  year = {2008}
}